# SDR HNAA2016012900026

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 67,043 hours, 75,410 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WILL NOT ARM ON TAKEOFF ROLL.  AUTO FEATHER SELECT SWITCH WENT BLANK. K5 CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER K5 ENGINE TORQUE CONDITION.  CLEANED CONNECTOR ON NR 2 ENGINE TSCU.  GROUND RAN ACFT.  AUTOFEATHER TEST FAILED. NO FIX. SLAVED IN NEW TORQUE INDICATOR.  NO FIX.  REINSTALLED ORIGINAL NR 2 TORQUE INDICATOR IAW MM 77-10-00.
